# SDR DL73S050755

- Difficulty date: December 2, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 60,945 hours, 45,522 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 65772
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLEANING CREW REPORTS SMOKE IN CBN.  UPON INVESTIGATING, FOUND GASPER FAN C/B POPPED RESET TO VERIFY PROBLEM, FAN MAKING NOISE, P/N 214001047 - REPLACED FAN.
